| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, Yu-Ming Chu
      Bounds for the identric mean in terms of one-parameter mean
      Applied Mathematical Sciences, Vol. 7, 2013, no. 88, 4375-4386

Copyright © 2013 Ying-Qing Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Wei-Mao Qian, Yu-Ming Chu and Xiao-Hui Zhang, Sharp One-Parameter Mean Bounds for Yang Mean, Mathematical Problems in Engineering, 2016 (2016), 1-5 [CrossRef]

Journals | Books | Indexing and abstracting | Author guidelines | Open access